Notre Dame Journal of Formal Logic

A basic free logic.

Kathleen Johnson Wu

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 29, Number 4 (1988), 543-552.

Dates
First available: 27 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093638018

Zentralblatt MATH identifier
0664.03021

Mathematical Reviews number (MathSciNet)
MR969008

Digital Object Identifier
doi:10.1305/ndjfl/1093638018

Subjects
Primary: 03B20: Subsystems of classical logic (including intuitionistic logic)

Citation

Wu, Kathleen Johnson. A basic free logic. Notre Dame Journal of Formal Logic 29 (1988), no. 4, 543--552. doi:10.1305/ndjfl/1093638018. http://projecteuclid.org/euclid.ndjfl/1093638018.


Export citation